IJPAM: Volume 105, No. 4 (2015)

EPIPOLAR GEOMETRY WITH A FUNDAMENTAL MATRIX
IN CANONICAL FORM

Georgi Hristov Georgiev$^1$, Vencislav Dakov Radulov$^2$
$^1$Faculty of Mathematics and Informatics
Konstantin Preslavsky University
Shumen, BULGARIA
$^2$Department of Descriptive Geometry
and Engineering Graphics
University of Architecture
Civil Engineering and Geodesy
Sofia, BULGARIA


Abstract. Epipolar geometry is a main tool in Photogrammetry and Computer Vision. In the paper, we investigate the relations between Epipolar geometry with finite epipolar points and its fundamental matrix with respect to affine coordinate systems. We examine different mutual position of the projection planes and the corresponding canonical form of the fundamental matrix. The case of parallel projection planes is presented from practical point of view.

Received: August 14, 2015

AMS Subject Classification: 51M15, 51N05, 68U05

Key Words and Phrases: epipolar geometry, fundamental matrix, correlation between projection planes

Download paper from here.




DOI: 10.12732/ijpam.v105i4.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 105
Issue: 4
Pages: 669 - 683


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).